# SDR ABXA20170720084

- Difficulty date: July 20, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 97,131 hours, 27,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146T80082
- Condition: Corroded
- Location: Bs 1395-1417
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE INNER SILL OF THE BULK CARGO DOOR FRAME BETWEEN BS 1395 AND 1417,  STRINGER 33L, THE DOOR SILL WAS REPLACED. AIRPLANE WAS GROUNDED.
